# SDR AALA202508207405

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 67,747 hours, 28,138 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTS THAT LAVATORY-D DOOR HARD TO OPEN AND CLOSED. LUBRICATED LAVATORY-D BI-FOLD LATCH AND PERFORMED, OPERATIONAL CHECK GOOD. PER AMM 25-40-14.
